Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Zubov's method for stochastic control systems

Title data

Camili, Fabio ; Grüne, Lars ; Wirth, Fabian:
Zubov's method for stochastic control systems.
In: IFAC Proceedings Volumes. Vol. 38 (2005) Issue 1 . - pp. 259-264.
ISSN 1474-6670

Official URL: Volltext

Abstract in another language

We consider a controlled stochastic system with an almost surely locally exponentially controllable compact set. Our aim is to characterize the set of points which can be driven by a suitable control to this set with some prescribed probability. We show that a generalization of Zubov's method leads to this characterization and can be used as basis for numerical computations.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Zubov's method; Stochastic control system; Controllability probability; Viscosity solution; Computational approach
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 10:04
Last Modified: 12 Apr 2021 07:20
URI: https://eref.uni-bayreuth.de/id/eprint/63554